# SDR 9616959955

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD RIGHT CABIN ENTRY DOOR EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  FOUND WIRES PINCHED UNDER SEAT 1D.  REPLACED FUSE, REPAIRED AND REPOSITIONED WIRES UNDER SEAT AND OPERATIONAL CHECK NORMAL.
